MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24701
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: patient was over 18 years old.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 3mm x 20mm x 143 cm coyote es balloon catheter was selected for use for a peripheral lower extremity stent procedure in a moderately calcified, moderately tortuous and 90% stenosed lesion in the left leg.During the procedure, the balloon was inflated and ruptured at 1 atmosphere.The device was removed completely, leaving no remaining parts within the patient, and another of the same balloon was used to successfully complete the procedure.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A2: age at time of event: patient was over 18 years old.Device returned and analyzed by manufacturer.Returned product consisted of a coyote es balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There was contrast and blood in the inflation lumen and balloon, and blood in the guidewire lumen.The balloon was loosely folded.There was a longitudinal tear 11mm long starting at the proximal end of the balloon.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the reported balloon ruptured.

Brand Name
COYOTE ES
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9934432
Report Number2134265-2020-04491
Device Sequence Number2497667
Product Code LIT
UDI-Device Identifier08714729767398
UDI-Public08714729767398
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2020
Device Model Number24701
Device Catalogue Number24701
Device Lot Number0022412643
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2020
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer04/17/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date05/14/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INNOVA SELF EXPANDING STENT 6 X 40 X 130; INNOVA SELF EXPANDING STENT 6 X 40 X 130